# SDR ASAA2018012123249

- Difficulty date: January 21, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 41,438 hours, 12,708 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOTH FMC'S WENT OFF-LINE AFTER LANDING FMC PROMPT CAME BACK UP DURING TAXI IN. GROUNDED - YES. L AND R FMC LOGGED "PGM FAULT". PERFORMED FIM 34-61 TASK 807, CYCLED 2 CB'S. OPS NML PER SAME. NO HISTORY LAST 30 DAYS. ETOPS GROUND VERIFICATION TEST NML, REF FIM 34-61 TASK 801.
